Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Imipramine/synthroid interaction Cam? anyone? Bill L

Posted by Cam W. on March 1, 2001, at 8:57:33

In reply to Imipramine/synthroid interaction Cam? anyone?, posted by Bill L on March 1, 2001, at 8:11:25

Bill - In some people both Synthroid & Armour potentiate the effects of Imipramine by some unknown mechanism of action. My knowledge of thyroid function is lacking, so someone like Noa may know more about this.

Also, remember because Armour is "natural" does not mean that it is any safer than Synthroid, only that it is not a pure compound (ie not a single ingredient, but a mixture of many).

Sorry that I cannot help more - Cam


> On a different board, a woman had to discontinue Imipramine since it reacted badly with her synthroid when she started on synthroid. She switched to SSRI's, then Serzone, Effexor, and Remeron without much success. But she had been doing very well on Imipramine.
>
> My question is- should she go back on Imipramine and try Armour thyroid instead of synthroid?
>
> Was her Imipramine reacting badly with the synthetic T4, or with some other "inactive" ingredient in the pill? Obviously, the bad reaction could not be with her own natural T4 since she did not have a bad reaction until synthroid was added. So I was thinking that maybe since Armour is natural (I think it's from a pig) that maybe it would be worth a try with Imipramine. But I'm in no way a drug expert. What do you think?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:55208
URL: http://www.dr-bob.org/babble/20010221/msgs/55212.html